# SDR DALA2019052803327

- Difficulty date: May 28, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 18,803 hours, 7,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3813 SLIDE COVER AT 1L DOOR DETACHED. CORRECTIVE ACTION: AT 1L DOOR AND SECURED COVER REF AMM 25-66. A/C OK FOR SERVICE (5032584).
